45-Year-Old canadian paralyzed after the Pfizer vaccine
Julian Scholefield was paralyzed from the waist down in July 2021, 12 days after his second Pfizer COVID-19 vaccine. Nearly a year later, he’s still waiting for the government to respond to his request for compensation.
PAYPAL: Clicca qui
STRIPE: Clicca qui
In alternativa, è possibile effettuare un bonifico bancario (SEPA) utilizzando il nostro conto
Titolare del conto: Come Don Chisciotte
IBAN: BE41 9674 3446 7410
Causale: Raccolta fondi
More than 11 months after becoming paralyzed from the waist down 12 days after getting his second dose of a Pfizer-BioNTech COVID-19 vaccine, Julian Scholefield is waiting for the Canadian government’s decision on his request for compensation.
“I’m paralyzed now, not because of a reckless accident, but because I followed the guidelines of our government, and so that validation and recognition is definitely something that would mean a lot to me,” Scholefield told CBC News.
Scholefield, a 45-year-old in British Columbia, was diagnosed with acute disseminated encephalomyelitis (ADEM), a rare neurological disorder that causes inflammation of the brain and spinal cord that damages myelin — the protective covering of nerve fibers.
“My life has become a daily struggle and my wife and children must provide care and assistance for me,” Scholefield said.
According to the Canadian government, there have been 46,149 reports of adverse reactions to COVID-19 vaccines. Only a handful of Canadians who reported being injured have received compensation.
‘Within a two-hour period, I ended up paralyzed’
Scholefield first noticed a tingling sensation in his leg on July 25, 2021, while he and his family were boating on Okanagan Lake.
“Rather than getting better, it actually progressed worse and went from being just in the left leg to the right leg as well,” Scholefield told CBC News on June 22.
“Within a two-hour period, I ended up paralyzed from really the mid-section down.”
A neurologist later diagnosed him with a myelitic form of ADEM, which can lead to paralysis, vision loss and difficulty coordinating voluntary muscle movements, according to the National Institutes of Health.
The condition is known to sometimes occur upon COVID-19 vaccination, according to this 2021 case report on an unidentified 56-year-old female patient who developed the condition two weeks after receiving the Pfizer vaccine.
In April 2021, a healthy 33-year-old woman in Bethel Park, Pennsylvania, who asked to remain anonymous, experienced paralysis 12 hours after getting her first dose of the Pfizer vaccine, and a 54-year-old Kansas man in May 2021 reported temporary paralysis after receiving a second dose of the Pfizer vaccine.
Ignored and ‘swept under the rug’
Scholefield told CBC News provincial and federal government officials have not responded to his emails and letters explaining his case.
“To be ignored and feel like you are swept under the rug is really hard, especially after going through something like this,” he said.
“That’s why I think it is [important] to get recognized by the Vaccine Injury Support Program [VISP] that this happened, and this happened to me because of the vaccine,” he said.
In October 2021, Scholefield submitted a claim to the VISP, the Canadian government’s vaccine injury compensation program.
He said he is on medical leave from work to concentrate on his recovery, which currently involves chemotherapy treatments aimed at resetting his immune system, and acupuncture and treatments from a naturopath and osteopath.
He said his family has incurred significant expenses since the injury, including the cost of his wheelchair and the installation of an elevator in his home so he can get from his ground floor entrance to his living space and bedroom.
1 of 774 in Canada waiting to receive compensation for COVID-19 vaccine injury
Scholefield is one of 774 people who have filed a claim to the VISP.
So far, the VISP medical review board has approved eight claims as having a probable link between a serious and permanent injury and a vaccine, including the case of a 40-year-old man diagnosed with Guillain-Barré Syndrome who was awarded financial compensation last month for suffering and loss of employment income.
The Public Health Agency of Canada established VISP in July 2021 to provide financial support to people found to have experienced a serious and permanent injury as a result of receiving a Health Canada-authorized vaccine.
Prior to July 2021, the Canadian government was the only G7 country that did not have a vaccine injury compensation program.
More than 11.9 million doses of the COVID-19 vaccines have been administered in British Columbia as of June 21, according to the Canadian government’s COVID-19 Tracker.
Neurological side effects of COVID vaccinations a ‘safety concern’
The author of a January 2022 study investigating neurological side effects of COVID-19 vaccinations concluded concerns about the safety of the vaccines are “backed by an increasing number of studies reporting neurological side effects.”
The researcher, Dr. Joself Finsterer, M.D. Ph.D., professor of clinical neurosciences and preventative medicine at Danube University Krems in Austria, performed an online search using PubMed and Google Scholar databases for scientific studies using the terms “vaccination”, “SARS-CoV-2,” “anti-covid vaccination” and “immunization” in combination with the terms “side effects,” “adverse reactions,” “neurological,” “brain” and “nerves” used between December 2020 and September 2021.
From the initial search results of the period December 2020–September 2021, the author collected 28 “original articles which convincingly reported a neurological adverse reaction.”
Included in the 28 studies was a September 2021 study documenting a patient who developed ADEM two weeks after receiving the first dose of the Pfizer-BioNTech (Comirnaty) COVID-19 vaccine, and another study, published July 2021, that reported three patients were diagnosed with encephalitis after receiving AstraZeneca vaccine.
“Healthcare professionals, particularly neurologists involved in the management of patients having undergone SARS-CoV-2 vaccinations, should be aware of these side effects and should stay vigilant to recognize them early and treat them adequately,” Finsterer wrote.
ADEM ‘a serious but very rare complication of pretty well all vaccines’
While ADEM cases are extremely rare, they do happen, said Dr. Brian Conway, medical director with the Vancouver Infectious Diseases Clinic.
“Unfortunately they occur — very rarely — [from] one in 100,000 [cases] to one in one million,” Conway told CBC News.
“They are not at all specific to the COVID vaccine. This is something that we’ve identified as a serious but very rare complication of pretty well all vaccines.”
According to the BC Centre for Disease Control (BCCDC), the onset of ADEM can occur up to six weeks following COVID-19 vaccination.
CBC News reached out to BCCDC for data on how many people have been diagnosed with ADEM following a COVID-19 vaccine, but the agency did not respond, CBC News said on Wednesday.
According to the U.S. government-run Vaccine Adverse Event Reporting System, or VAERS, there have been 213 reports of ADEM following COVID-19 vaccines, with 155 of those reported after the Pfizer vaccine, 45 after Moderna’s vaccine and 12 after the Johnson & Johnson vaccine.
CANALE YOUTUBE: https://www.youtube.com/@ComeDonChisciotte2003
CANALE RUMBLE: https://rumble.com/user/comedonchisciotte
CANALE ODYSEE: https://odysee.com/@ComeDonChisciotte2003
CANALI UFFICIALI TELEGRAM:
Principale - https://t.me/comedonchisciotteorg
Notizie - https://t.me/comedonchisciotte_notizie
Salute - https://t.me/CDCPiuSalute
Video - https://t.me/comedonchisciotte_video
CANALE UFFICIALE WHATSAPP:
Principale - ComeDonChisciotte.org